# SDR 2010FA0000044

- Difficulty date: July 12, 2009
- Submitted: January 15, 2010
- Operation: General aviation
- Make and model: Boeing 777306ER
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 1865M13G03
- Part serial: GWN092L6
- Condition: Cracked
- Location: Engine
- Part time: 18,642 hours, 3,330 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING O/H OF THE STAGE 1 HPT DISK AFTER 18642 HRS AND 3330 CYCLES SINCE NEW.  INSP OF THE DISK IAW ATA 72-53-02 INSP 001 REVEALED 5 OFF CRACKS DURING A CLASS G FPI.  4 OFF CRACKS WERE NOTED TO THE EDGE OF THE LOWER PRESSURE FACE AND 1 OFF CRACK NOTED TO THE EDGE OF THE UPPER PRESSURE FACE.  ALL CRACKS WERE APPROX 0.5" IN LENGTH.  THE OEM HAS BEEN INFORMED.
